# SDR HEER20151008766

- Difficulty date: October 8, 2015
- Submitted: October 9, 2015
- Operation: General aviation
- Aircraft: N440PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 17,943 hours
- Engine: Allsn 250C47B
- Engine time: 12,405 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC140041
- Condition: Spalled
- Location: Turbine
- Part time: 1,261 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DISASSEMBLED 9-26-15 DUE TO METAL IN OIL.  NR 5 BEARING REMOVED DUE TO SPALLING ON BALLS, CRACKED AND ERODED SEPERATOR.  REPLACED NR 5 BEARING.  PART WILL BE RETURNED TO MFG FOR FURTHER EVALUATION.
